RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1991, Volume 25, Issue 2, Pages 1–12 (Mi faa855)  

This article is cited in 15 scientific papers (total in 18 papers)

Topological and ergodic properties of closed 1-forms with incommensurable periods

V. I. Arnol'd

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1615 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1991, 25:2, 81–90

Bibliographic databases:

UDC: 517.9
Received: 23.12.1990

Citation: V. I. Arnol'd, “Topological and ergodic properties of closed 1-forms with incommensurable periods”, Funktsional. Anal. i Prilozhen., 25:2 (1991), 1–12; Funct. Anal. Appl., 25:2 (1991), 81–90

Citation in format AMSBIB
\Bibitem{Arn91}
\by V.~I.~Arnol'd
\paper Topological and ergodic properties of closed 1-forms with incommensurable periods
\jour Funktsional. Anal. i Prilozhen.
\yr 1991
\vol 25
\issue 2
\pages 1--12
\mathnet{http://mi.mathnet.ru/faa855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1142204}
\zmath{https://zbmath.org/?q=an:0732.58001}
\transl
\jour Funct. Anal. Appl.
\yr 1991
\vol 25
\issue 2
\pages 81--90
\crossref{https://doi.org/10.1007/BF01079587}


Linking options:
  • http://mi.mathnet.ru/eng/faa855
  • http://mi.mathnet.ru/eng/faa/v25/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. G. Sinai, K. M. Khanin, “Mixing for some classes of special flows over rotations of the circle”, Funct. Anal. Appl., 26:3 (1992), 155–169  mathnet  crossref  mathscinet  zmath
    2. I. A. Dynnikov, “Intersections of level surfaces of pseudoperiodic functions”, Russian Math. Surveys, 49:1 (1994), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. D. A. Panov, “Multicomponent Pseudo-Periodic Mappings”, Funct. Anal. Appl., 30:1 (1996), 23–29  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. I. Arnold, “O nekotorykh zadachakh psevdoperiodicheskoi topologii”, Matem. prosv., ser. 3, 1, MTsNMO, M., 1997, 10–23  mathnet
    5. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    6. B. S. Kruglikov, “Exact classification of divergence-free nondivergent vector fields on surfaces of small genus”, Math. Notes, 65:3 (1999), 280–294  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. V. Kochergin, “Non-degenerate fixed points and mixing in flows on a 2-torus”, Sb. Math., 194:8 (2003), 1195–1224  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. A. V. Kochergin, “Non-degenerate fixed points and mixing in flows on a 2-torus. II”, Sb. Math., 195:3 (2004), 317–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A. V. Kochergin, “Generalizations of theorems on mixing flows with non-degenerate saddle points on a 2-torus”, Sb. Math., 195:9 (2004), 1253–1270  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. S. P. Novikov, “Topology of generic Hamiltonian foliations on Riemann surfaces”, Mosc. Math. J., 5:3 (2005), 633–667  mathnet  crossref  mathscinet  zmath
    11. I. A. Dynnikov, S. P. Novikov, “Topology of quasi-periodic functions on the plane”, Russian Math. Surveys, 60:1 (2005), 1–26  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. B. R. Fayad, M. Lemańczy, “On the ergodicity of cylindrical transformations given by the logarithm”, Mosc. Math. J., 6:4 (2006), 657–672  mathnet  crossref  mathscinet  zmath
    13. A. V. Kochergin, “Nondegenerate Saddles and Nonmixing Transformations II”, Math. Notes, 81:1 (2007), 126–129  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. V. V. Kozlov, “Dynamical Systems with Multivalued Integrals on a Torus”, Proc. Steklov Inst. Math., 256 (2007), 188–205  mathnet  crossref  mathscinet  zmath  elib  elib
    15. A. V. Kochergin, “Nondegenerate Saddle Points and the Absence of Mixing in Flows on Surfaces”, Proc. Steklov Inst. Math., 256 (2007), 238–252  mathnet  crossref  mathscinet  zmath  elib  elib
    16. Fraczek K., Lemanczyk M., “Ratner's Property and Mild Mixing for Special Flows Over Two-Dimensional Rotations”, J Mod Dyn, 4:4 (2010), 609–635  isi
    17. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. Fayad B. Kanigowski A., “Multiple Mixing For a Class of Conservative Surface Flows”, Invent. Math., 203:2 (2016), 555–614  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:440
    Full text:200
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020